Alert archive / New York / Tornado Warnings in 2004

Tornado Warning 11, NWS Binghamton, NY

May 23, 2004Otsego County, New York

NWS Binghamton, NY issued this tornado warning at May 23, 2004, 12:47 AM EDT for Otsego County, New York. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2004, 12:47 AM EDT (04:47 UTC)
Expired
May 23, 2004, 1:00 AM EDT
In force
13 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Otsego County, NY

The radar

The Albany radar (KENX), 52 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 10:50 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2004-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2004-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KBGM 230447
TORBGM
NYC077-230500-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1245 AM EDT SUN MAY 23 2004

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK

* UNTIL 100 AM EDT

* AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  MIDDLEFIELD...OR ABOUT 6 MILES EAST OF COOPERSTOWN...MOVING EAST AT
  25 MPH.

* THE TORNADO WILL BE NEAR...
  MIDDLEFIELD 1255 AM
  WESTFORD 1255 AM
  PLEASANT BROOK 1255 AM

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

LAT...LON 4278 7490 4260 7489 4259 7434 4282 7435

$$

RAM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 22, 3:18 PM EDT, 9 hours 29 minutes earlier.

Area forecast discussion, May 22, 3:18 PM EDT, 9 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
318 PM EDT SAT MAY 22 2004

.DISCUSSION...
WARM FRONT CURRENTLY ACROSS CENTRAL SOUTHERN TIER EAST ACROSS THE
BGM AREA TO MSV. MUCH OF CWA CLOUDY AND RATHER COOL WITH JUST A FEW
LIGHT SHOWERS IN NORTHERN ZONES. WARM FRONT WILL CONTINUE TO MOVE
NORTHWARD THIS EVENING AND AREA WILL DESTABILIZE FAIRLY RAPIDLY LATE
THIS AFTERNOON/EVENING. GFS/ETA CONTINUE TO SHOW SFC WAVE NOW OVER
SOUTHERN MICHIGAN, WILL MOVE EASTWARD ALONG FRONT AND ACROSS NYS
OVERNIGHT. THIS COMBINED WITH MID LEVEL SHORT WAVE AND LOW LEVEL
SPEED MAX WILL PRODUCE MORE WIDESPREAD CONVECTION ACROSS NYS THIS
EVENING AND POSSIBLY CONTINUING INTO THE LATE NIGHT HOURS. SHEAR
VALUES ARE SIGNIFICANT AND MAINLY IN THE LOW LEVELS INDICATING
POTENTIAL FOR BOW TYPE ECHOES (BULK SHEAR 0-1KM 30KTS). WENT LIKELY
POPS HERE WITH CHC POPS NE PA. ACROSS NE PA FELT THE THREAT WAS LESS
DUE TO DISTANCE FROM BOUNDARY AND RESULTANT WEAKER SFC
CONVERGENCE.

SUNDAY...FRONT REMAINS ACROSS REGION AND MAY ACTUALLY SHIFT FURTHER
SOUTH OVER NY/PA BORDER FOR AWHILE SUNDAY MORNING BEHIND SFC WAVE.
AS SFC LOW OVER THE MID WEST MOVES INTO THE UPPER GREAT LAKES REGION
FRONT WILL SLOWLY MOVE BACK NORTH ACROSS CWA. CONTINUED WITH LIKELY
POPS IN NYS AND CHC POPS NE PA. ETA MODEL SOUNDINGS SHOW LESS
INSTABILITY THAN THIS EVENING SO SVR CONVECTION APPEARS LESS LIKELY.

SUNDAY NIGHT...SFC LOW CONTINUES INTO THE UPPER GREAT LAKES AND
ENTIRE ARE SHOULD BE IN THE WARM SECTOR BY 06Z. KEPT LIKELY POPS
ACROSS NRN/CNTRL ZONES UNTIL MIDNIGHT THEN CHC POPS AS FRONT LIFTS
NORTH OF CWA.

MONDAY...GFS FASTER WITH FROPA THAN ETA. FOLLOWED ETA SOLUTION AND
KEPT CHC POPS UNTIL EARLY AFTERNOON MOST AREAS.

&&

EXTENDED (MON NITE-FRI)...
MODELS ARE IN REASONABLE AGREEMENT THAT THE COLD FRONT WILL MOVE
SOUTHEAST OF THE AREA BY EARLY MONDAY NIGHT... BRINGING A BRIEF END
TO THE RW/TRW CHANCES MONDAY NT INTO EARLY TUESDAY. APPROACHING
SHORT WAVES ASSOCIATED WITH A DEVELOPING EASTERN TROUGH WILL BRING A
RENEWED CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY...
THEN CANADIAN HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA THURSDAY
AND FRIDAY ALONG WITH DRYER... COOLER WEATHER.

&&

.AVIATION...
LOW-LEVEL MOISTURE POOLED ALONG A STATIONARY BOUNDARY OVER UPSTATE
NY IS RESULTING IN MVFR CIGS FOR MOST OF THE AREA THIS AFTERNOON...
WITH SPOTTY IFR CIGS. EXPECT CIGS TO GRADUALLY LIFT LATER THIS
AFTERNOON IN ADVANCE OF A CONVECTIVE COMPLEX THAT SHOULD DEVELOP
OVER THE GREAT LAKES AREA. WENT WITH A TEMPO GROUP FOR A
THUNDERSTORM FOR THIS EVENING INTO THE EARLY MORNING HOURS AS THE
GREAT LAKES CONVECTIVE COMPLEX MOVES EAST-SOUTHEAST. TIMING WITH
THIS COMPLEX IS VERY UNCERTAIN AT THIS TIME AS THE SYSTEM HAS NOT
YET DEVELOPED. EXPECT MVFR-IFR CIGS AND MVFR VSBYS LATE TONIGHT...
THEN GRADUAL IMPROVEMENT ON SUNDAY. THE SFC BOUNDARY WILL REMAIN
CLOSE ON SUNDAY... SO A FEW SHOWERS/THUNDERSTORMS REMAIN A GOOD
POSSIBILITY... ALTHOUGH UNCERTAINTIES IN TIMING AND COVERAGE REQUIRE
THAT THEY ARE LEFT OUT OF THE TAFS AT THIS TIME.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
NY...NONE
PA...NONE

SHORT TERM...RRM
EXTENDED/AVIATION...MSE
Hazardous weather outlook, May 22, 4:45 AM EDT, 20 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
445 AM EDT SAT MAY 22 2004

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-231000-
BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-
LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY-
NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY-
SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA-
STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-
WYOMING PA-YATES NY-
445 AM EDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
THUNDERSTORMS AND SHOWERS WILL MOVE EAST ALONG A NEARLY STATIONARY
FRONT TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS COULD BRING
STRONG DAMAGING WINDS AND HEAVY RAIN. THE RAIN COULD BE ENOUGH TO
CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS AND SHOWERS WILL CONTINUE ON SUNDAY AND MONDAY. THERE
IS A CONTINUED THREAT OF FLASH FLOODING AND DAMAGING WINDS. NO
HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH FRIDAY.

.SPOTTER CALL TO ACTION STATEMENT...
FORMAL SKYWARN ACTIVATION COULD BE NEEDED LATE TODAY AND TONIGHT.
RAINFALL SPOTTERS ARE ENCOURAGED TO CALL IN THEIR REPORTS TO THE
NATIONAL WEATHER SERVICE IN BINGHAMTON.

In the hours before

Local storm report, May 22, 10:30 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1030 PM EDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     2 E ROME                43.23N 75.45W
05/22/2004                   ONEIDA             NY   AMATEUR RADIO

            TREES AND POWER LINES DOWN.

0905 PM     HAIL             NEW HARTFORD            43.07N 75.29W
05/22/2004  0.75 INCH        ONEIDA             NY   BROADCAST MEDIA

0815 PM     HAIL             6 NE WATKINS GLEN       42.44N 76.78W
05/22/2004  1.50 INCH        SCHUYLER           NY   TRAINED SPOTTER

0800 PM     HAIL             BRADFORD                42.37N 77.10W
05/22/2004  1.50 INCH        STEUBEN            NY   AMATEUR RADIO

0800 PM     HAIL             BRADFORD                42.37N 77.10W
05/22/2004  1.50 INCH        STEUBEN            NY   EMERGENCY MNGR

0755 PM     HAIL             URBANA                  42.45N 77.18W
05/22/2004  1.00 INCH        STEUBEN            NY   EMERGENCY MNGR

&&

DJN
Special weather statement, May 22, 10:33 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1033 PM EDT SAT MAY 22 2004

NYZ015>018-022-230330-
CAYUGA NY-ONONDAGA NY-SENECA NY-STEUBEN NY-YATES NY-
1033 PM EDT SAT MAY 22 2004

...THUNDERSTORM WITH STRONG GUSTY WINDS MOVING INTO THE AREA...

AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS ALONG A LINE EXTENDING FROM
SENECA FALLS TO PENN YAN TO HORNELL.....MOVING EAST AT 35 MPH.

STRONG THUNDERSTORMS WILL BE NEAR...
LYSANDER AND YATESVILLE AT 1100 PM.
BREWERTON AND WYCKOFF AT 1115 PM.
VENICE CENTER AND SHELDRAKE SPGS AT 1130 PM.

EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM.  MOTORISTS SHOULD
WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE
FLOODING.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MORFORD
Special weather statement, May 22, 10:52 PM EDT, 1 hour 55 minutes before
NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-230700-

SPECIAL WEATHER STATEMENT- TORNADO WATCH
NATIONAL WEATHER SERVICE BINGHAMTON NY
1052 PM EDT SAT MAY 22 2004

...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH EFFECTIVE
UNTIL 300 AM EDT SUNDAY MORNING FOR THE FOLLOWING COUNTIES...

IN CENTRAL NEW YORK THIS WATCH INCLUDES...

BROOME...CAYUGA...CHEMUNG...CHENANGO...CORTLAND...DELAWARE...
MADISON...ONEIDA...ONONDAGA...OTSEGO...SCHUYLER...SENECA...STEUBEN...
TIOGA...TOMPKINS AND YATES.

IN NORTHEAST PENNSYLVANIA THIS WATCH INCLUDES...

BRADFORD...SUSQUEHANNA AND WAYNE.

A LARGE AREA OF THUNDERSTORMS OVER WESTERN AND NORTHERN NEW YORK
LATE THIS EVENING WILL CONTINUE TO TRACK EAST SOUTHEAST INTO
THE OVERNIGHT ACROSS THE WATCH AREA. THE THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS...LARGE HAIL
AND EVEN AN ISOLATED TORNADO.

A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES IN AND
CLOSE TO THE WATCH AREA. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE IN
AND CLOSE TO THE WATCH AREA. BE PREPARED TO TAKE QUICK ACTION IF A
WARNING IS ISSUE OR IF YOU SIGHT A TORNADO. A BASEMENT OR INTERIOR
ROOM ON THE LOWEST FLOOR OF A BUILDING IS THE SAFEST PLACE TO BE IF A
TORNADO STRIKES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS
FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE...OR
VISIT OUR INTERNET WEB SITE AT WEATHER.GOV

NICOSIA
Special weather statement, May 22, 11:50 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1150 PM EDT SAT MAY 22 2004

NYZ023>025-036-044>046-055-056-230445-
BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-MADISON NY-OTSEGO
NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY-
1150 PM EDT SAT MAY 22 2004

...LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING INTO THE
AREA...

AT 1147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS...ALONG A LINE
EXTENDING FROM CORTLAND TO CORNING.....MOVING EAST AT 45 MPH.

STRONG THUNDERSTORMS WILL BE NEAR...
GEORGETOWN AND LEBANON AT 1215 AM.
EDMESTON AND SOUTH BROOKFIELD AT 1230 AM.
WHITNEY POINT AND NANTICOKE AT 1245 AM.

EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. MOTORISTS SHOULD
WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE
FLOODING.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MORFORD
Special weather statement, May 22, 11:57 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1157 PM EDT SAT MAY 22 2004

NYZ009-018-036-037-230500-
MADISON NY-ONEIDA NY-ONONDAGA NY-
1157 PM EDT SAT MAY 22 2004

...LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING INTO THE
AREA...

AT 1152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS...ALONG A LINE
EXTENDING FROM CAMDEN TO SYRACUSE.....MOVING EAST AT 55 MPH.

STRONG THUNDERSTORMS WILL BE NEAR...
GLENMORE AND POINT ROCK AT 1215 AM.
NORTH WESTERN AND ALDER CREEK AT 1230 AM.
YORKVILLE AND UTICA AT 1245 AM.

ANY THUNDERSTORM ALONG THIS LINE OF STORMS HAS THE POTENTIAL TO
BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
AN ISOLATED TORNADO IS ALSO POSSIBLE ALONG THIS LINE. A TORNADO
WATCH REMAINS IN EFFECT UNTIL 3 AM FOR THIS AREA.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.

NICOSIA
Special weather statement, May 23, 12:24 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1224 AM EDT SUN MAY 23 2004

NYZ036-044>046-055-056-230500-
BROOME NY-CHENANGO NY-CORTLAND NY-MADISON NY-OTSEGO NY-TIOGA NY-
1224 AM EDT SUN MAY 23 2004

...LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING INTO THE
AREA...

AT 1222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS...ALONG A LINE
EXTENDING FROM HAMILTON TO MARATHON TO WAVERLY.....MOVING EAST AT 55
MPH.

STRONG THUNDERSTORMS WILL BE NEAR...
RICHFIELD SPRINGS AND WEST CORNERS AT 1245 AM.
PORT CRANE AND MT VISION AT 100 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MORFORD

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:25 PM EDTTornado WarningBGMChemung, Tompkins65 min
May 22, 8:49 PM EDTTornado WarningBGMTioga41 min
May 22, 8:57 PM EDTSevere Thunderstorm WarningBGMOneida48 min
May 22, 9:15 PM EDTSevere Thunderstorm WarningBGMYates60 min
May 22, 9:44 PM EDTSevere Thunderstorm WarningBGMSeneca46 min
May 22, 10:05 PM EDTTornado WarningBGMSeneca25 min
May 22, 10:08 PM EDTTornado WarningBGMCayuga67 min
May 22, 10:32 PM EDTTornado WarningBGMCortland43 min
May 22, 10:57 PM EDTSevere Thunderstorm WarningBGMSteuben48 min
May 22, 11:31 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga29 min
May 23, 12:15 AM EDTSevere Thunderstorm WarningBGMOtsego45 min
May 23, 1:46 AM EDTSevere Thunderstorm WarningBGMDelaware59 min
May 23, 6:22 PM EDTSevere Thunderstorm WarningBGMBroome53 min
May 23, 6:24 PM EDTSevere Thunderstorm WarningBGMTioga36 min
May 23, 7:28 PM EDTSevere Thunderstorm WarningBGMSullivan47 min

Nearby

Tornado Warnings in New York, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.